# SDR SWAA982526

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED WALKAROUND CHECK, FOUND OVERWING EMERGENCY FLOOR TRACK LIGHTING HAS LOOSE WIRE.  RELAMPED AND RECONNECTED EMERGENCY FLOOR TRACK LIGHTS PER BOEING SRM.
